Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Cephalexin prescribed for bladder infection in pregnancy. Took monistat for yeast infection. Severe back pain, cramps and orange discharge

I am 11 weeks pregnant with my first child. I had a bladder infection during week 9 of pregnancy and doctor prescribed cephalexin (I think is how you spell it) for treatment for 7 days. 6 days ago I felt as if I were getting a yeast infection, called the doctor and asked if I could try Monistat 7. I got the dr's approval and now (the day I am supposed to take application #6) I have orange discharge, intermittent abdominal cramping and severe back pain. Should I be worried and consult my physician ASAP?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The intermittent abdominal cramping with an orange discharge is a worrisome finding. It could be related to a threatened abortion or a vaginal infection. It is best to consult your gynecologist as soon as possible.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor